On the curvature estimates for Hessian equations

Changyu Ren Zhizhang Wang

Differential Geometry mathscidoc:1912.431035

American Journal of Mathematics, 141, (5), 1281-1315, 2019
The curvature estimates for k curvature equations with general right-hand sides is a longstanding problem. In this paper, we completely solve the problem when k . We also discuss some applications of our estimates.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:13:53 uploaded by Zhizhang_Wang ] [ 553 downloads ] [ 0 comments ]
@inproceedings{changyu2019on,
  title={On the curvature estimates for Hessian equations},
  author={Changyu Ren, and Zhizhang Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211353742911599},
  booktitle={American Journal of Mathematics},
  volume={141},
  number={5},
  pages={1281-1315},
  year={2019},
}
Changyu Ren, and Zhizhang Wang. On the curvature estimates for Hessian equations. 2019. Vol. 141. In American Journal of Mathematics. pp.1281-1315. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211353742911599.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved